# SDR ARWA20050104

- Difficulty date: January 16, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,069 hours, 32,336 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FAILED ON ROTATION.  ENGINE SHUTDOWN IN ACCORDANCE WITH CHECKLIST.  AIRCRAFT RETURNED TO MSLP WITHOUT ANY FURTHER INCIDENT.  ACCOMPLISHED RED BORDER 019056; REMOVED AND REPLACED NR 2 ENGINE IN ACCORDANCE WITH ARROW AIR DC-10 WORK CARD 142R7101M.  PERFORMED ENGINE RUN IN ACCORDANCE WITH MM 11-00-00; ALL SYSTEMS INVOLVED OPERATIONAL CHECK OK.
